It is currently Sat Aug 19, 2017 1:13 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 32 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Sun Sep 22, 2013 10:28 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Sep 03, 2013 3:11 pm
Posts: 119
I remember going through the pw. Laying on the floor with my face on the cold tile. (I had already "eliminated" everything but my internal organs.) After my husband got off the phone with the doctor, he said, "He says take more sub". If I had the strength, I would have hit my husband in the face. To me, that sounded like the WORST ADVICE EVER. I thought it was the sub making me ill - didn't understand preciptated withdrawals or anything. I honestly thought I was overdosing and going to die. Anyway, he did call in some phenegran suppositories and they brought sweet sweet relief - and sleep. The whole ordeal lasted an hour. Which in hindsight is not long at all. But it sure felt like an eternity while going through it.

I'm anxious to hear how you're doing. I wish you had some of those suppositories!

_________________
"Never feed him a lot. Never more than a spot! Or something may happen. You never know what!"


Top
 Profile  
 
PostPosted: Mon Sep 23, 2013 4:03 am 
Offline
3 Months or More
3 Months or More

Joined: Thu Aug 08, 2013 12:54 am
Posts: 90
What happened, how is it going?


Top
 Profile  
 
PostPosted: Mon Sep 23, 2013 7:39 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
OK bud,

How are you this morning?

Give us an update, I'm worried about you.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Sep 23, 2013 9:23 am 
Offline
Average Poster
Average Poster

Joined: Sun Sep 22, 2013 3:54 pm
Posts: 9
OK.. so its 9am and I've gone thru 24 MG's of suboxone.. and to be 100% honest it only stops the pain/sickness for 30-90 minutes then smack ... right back at square one... I'm really hurting but have been doing better... but I want to crawl out of my skin.. incredible pain in extremities.. I wish this all would just stop.. I can't think straight... I'm exhausted.. I think I'm going to take one more 8mg for the day and just fight this out for 24 more hours.. if nothing works I'll be at the doc first thing in the am... I can't eat anything and hold it down.. water barely hangs in there for 30 mins... extremely dehydrated
.. kidneys are in fire... I pray this passes soon.. thanks and god bless


Top
 Profile  
 
PostPosted: Mon Sep 23, 2013 9:38 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Dang JK,

I'm so sorry! You really should start to feel better soon! I think it's a good idea to take the next 8mg. That methadone is a bitch to get out of the system! As soon as the subs bully's it out of there you will start to feel better. Good luck! Just hang in there buddy!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Mon Sep 23, 2013 10:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Ugh. I was genuinely hoping you were going to have an easier time with this switch. I'm sorry to hear it isn't so. Take baby sips of water, don't drink a lot at at a time. Hopefully you have or can get some crackers and nibble. You need to settle your stomache, it's aggravated and now over reacting. Your sickness should start to go away but the truth is, you're going to feel weak and run down for at least a couple days. I know this is hard, and I'm hoping you can make it through this tough period because Suboxone maintenance is much more stabilizing than methadone maintenance.

Just know many people here on this forum have made the switch and have been thru exactly what you're going thru. I would have done a better job warning you about what it's like but I thought your 2+ days of waiting were going to give you an advantage, so I'm sorry for that.

I hope you start to turn around quickly. The main thing is to get that stomach settled.


Top
 Profile  
 
PostPosted: Mon Sep 23, 2013 5:52 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
How goes it? (I'm hoping you're asleep...)


Top
 Profile  
 
PostPosted: Tue Sep 24, 2013 8:42 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey JkJ,

How are you doing?

Hopefully you have made it through the PW's and are feeling better now!

Give us an update please!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Wed Sep 25, 2013 2:39 pm 
Offline
3 Months or More
3 Months or More

Joined: Thu Aug 08, 2013 12:54 am
Posts: 90
??? Gone. Hopefully he is ok
Goes to show there is a reason they advise to change over at only 30mg methadone or less. His dose was very high for switching over, 65mg for 3 months. Even with the 54hr wait. It was way too high a dose to switch.
Would be good to hear an update. I feel for him. Locking himself away in a hotel to get his life back on.


Top
 Profile  
 
   
PostPosted: Sat Sep 28, 2013 4:12 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Sep 03, 2013 3:11 pm
Posts: 119
I wish we could stalk him! I don't like seeing someone just drop off the face of the earth (or internet) like that . . Especially suffering like he was.

_________________
"Never feed him a lot. Never more than a spot! Or something may happen. You never know what!"


Top
 Profile  
 
PostPosted: Sat Sep 28, 2013 4:16 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
I sent him a PM a couple days ago to see how he was doing. He did log in to read it. I hope he's doing ok and we get an update.


Top
 Profile  
 
PostPosted: Sat Sep 28, 2013 4:19 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Sep 03, 2013 3:11 pm
Posts: 119
That's good of you Tinydancer. You were there for him right through the thick of it- so I hope he can pm you back.

_________________
"Never feed him a lot. Never more than a spot! Or something may happen. You never know what!"


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 32 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group